MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG INFINITY¿ OCCIPITOCERVICAL UPPER THORACIC SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG INFINITY¿ OCCIPITOCERVICAL UPPER THORACIC SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number G3603512
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare professional via manufacturer representative regarding a screw used in posterior cervical fusion therapy for cervical dislocation fracture.It was reported that during the procedure, an attempt was made to install the screw to the screwdriver, but the screw head was fixated and could not be moved, so it could not be installed.It was determined to be a defective product, so a new product was opened and it was installed without any problems.The operation was completed successfully.The device did not come in contact with the patient.No patient symptoms were reported.It was reported that when the device was taken out of the box and attached to the screwdriver, the issue was noticed for the first time.It was the first use of the product.No further complications were reported/anticipated.
 
Additional Manufacturer Narrative
H6 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INFINITY¿ OCCIPITOCERVICAL UPPER THORACIC SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21442479
Report Number1030489-2025-00911
Device Sequence Number4528278
Product Code KWP
UDI-Device Identifier00643169542235
UDI-Public00643169542235
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG3603512
Device Catalogue NumberG3603512
Device Lot NumberH5740857
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Initial Report FDA Received Date02/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown